# SDR QXEA2010052800312

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 391
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - ON RT INBD SEAT TRACK NR10 AT APPROX STA X3.0 TO X391 THERE IS A PIT OF CORROSION AT AFT MOUNT HOLE FOR THE LAV.   REMOVED CORROSION BY BLENDING AND POLISHING SMOOTH.   MAX MATERIAL LOSS WAS .022.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  ALODINED ALL BARE METAL.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.
